Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Isolated singular points of harmonic functions


Author: G. E. Raynor
Journal: Bull. Amer. Math. Soc. 32 (1926), 537-544
DOI: https://doi.org/10.1090/S0002-9904-1926-04261-0
Cited work: Bull. Amer. Math. Soc., Volume 9, Number 9 (1903), 455--465
This work is cited by: Bull. Amer. Math. Soc., Volume 36, Number 12 (1930), 887--893
MathSciNet review: 1561259
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1926-04261-0